# SDR 0402149989

- Difficulty date: December 7, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N8945E
- Make and model: Doug DC-9-31
- Aircraft serial: 47181
- Aircraft time: 80,609 hours, 75,311 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: 37723745503
- Part serial: 00150
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

THE RIGHT HYDRAULIC SYSTEM FAILED IN FLIGHT AND EXPERIENCED A COMPLETE LOSS OF FLUID.  COMPLIED WITH COM PROCEDURES AND AIRCRAFT CONTINUED TO SCHEDULED DESTINATION.  LANDING AT CMH WAS UNEVENTFUL AND MAINTENANCE REPLACED A LEAKING RUDDER HYDRAULIC POWER SHUTOFF VALVE.  ALSO THE RIGHT SYSTEM FILTERS, ENGINE DRIVEN PUMP, AND ELECTRIC PUMP WERE ALL REPLACED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.
